Thumbnail
Access Restriction
Subscribed

Author Towsley, Don
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1980
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A model of a closed queuing network within which customer routing between queues may depend on the state of the network is presented. The routing functions allowed may be rational functions of the queue lengths of various downstream queues which reside within special subnetworks called p-subnetworks. If a network with no state-dependent routing has a product-form joint equilibrium distribution of the queue lengths, then the introduction of these routing functions will preserve the product form of the equilibrium distribution. An example to illustrate the applicability of the model to the problem of analyzing a load balancing strategy is presented. It is also indicated how the parametric analysis of a network with routing functions can be simplified through the analysis of a simpler “equivalent” network.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1980-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 27
Issue Number 2
Page Count 15
Starting Page 323
Ending Page 337


Open content in new tab

   Open content in new tab
Source: ACM Digital Library